# SDR CA040205002

- Difficulty date: January 31, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA00691307
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FOS FLOOD LIGHT OVER LIGHTING CONTROL PANEL (UNDER RT WINDSHIELD/SIDE WINDOW POST) EMITTS A STRONG ELECTRICAL SMELL AND THEN SHORTED OUT WITH ARCHING.  AIRCRAFT CONTINUED ON AND LANDED WITHOUT FURTHER INCIDENT. MTCE FOUND THAT WATER WAS LEAKING INTO THE CABIN WHEN WATER SPRAY WAS CONCENTRATED ON THE UPPER AREA OF THE RT WINDSHIELD/SIDE WINDOW STRAP. THE LIGHT ASSEMBLY WAS REPLACED.
